Open Access

On a O*-representable algebras


Full Text

Coming Soon.





Article Information

TitleOn a O*-representable algebras
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 6-10
MathSciNet MR1879480
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. Strelets, On a O*-representable algebras, Methods Funct. Anal. Topology 7 (2001), no. 4, 6-10.


BibTex

@article {MFAT185,
    AUTHOR = {Strelets, A.},
     TITLE = {On a O*-representable algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {6-10},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=185},
}


All Issues